I am on trazadone and lamictal and I have been on it before with no problems but I recently started taking it again and I feel like I have an extremely stuff nose or my sinuses are swollen almost to the point where I can't breath and the glands in my neck hurt. I've tried to take benedryll to help but it doesn't seem to work and I've had allergic reactions to meds before and it was always really obvious and not like this.. has anyone else heard of this and what should I do ?
All that I know about this kind of reaction would be that no matter what the medication is, if you have a reaction like the one you described, stop taking the drug(s) in question immediately and talk to your doctor as soon as possible! Trouble breathing, stuffy nose, and neck pain (pain of any kind, really) are NOT normal side effects of either medication (as far as I'm aware of).
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on lexapro 20 mg for 3 months and I don,t think it does a damn thing.I started lamictal?
Posted 24 May 2010 • 4 answers
Posted 1 Apr 2012 • 3 answers
Posted 29 Jun 2013 • 7 answers
Bactrim - I started bacterium for staff in my nose and I have this thing coming up on the bottom of?
Posted 14 Apr 2015 • 1 answer
Posted 5 Jan 2017 • 0 answers